Asymptotic expansion of the Keesom integral

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The asymptotic evaluation and expansion of the Keesom integral, K( a), is discussed at some length in Battezzati and Magnasco (2004 J. Phys. A: Math. Gen. 37 9677; 2005 J. Phys. A: Math. Gen. 38 6715). Here, using standard identities, it is shown that this triple integral can be reduced to a single integral from which the asymptotic behaviour is readily obtained using Laplace's method.
Original languageEnglish
Pages (from-to)8599-8600
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
DOIs
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Asymptotic expansion of the Keesom integral'. Together they form a unique fingerprint.

Cite this